So, I’m going through this medication change and it’s “not quite” what I wanted. Taking awhile, and it was… well… a mistake.
Here’s the ordeal: Originally, I was going forth with getting on a new medication BEFORE reducing and getting off the old. I know this a strange way of changing meds, but this is how I’ve done it for seizure medication for decades. I have not been off of all my meds before getting the replacement.
Anyhow, this process has turned to be difficult this time. It’s just a lot of medication to be on. So, the process of getting off Depakote ER and onto a larger amount of Lamotrigine is quite the process. Here’s what I can say…
“With me being on such a high dosage of Depakote ER for as long as I have, reducing it heavily is outstanding.”
…or something like that. I’ve been too afraid to get completely off Depakote ER based upon the fact that I also take this for the additional reason of my mood. I have read that the least amount taken for this mood is extremely lower than the amounts that I have ever taken. Okay… The additional side-effects of this Depakote ER (that I’ve had it for 10 years) is: dramatic feelings & increased tremor. There are other side-effects, but these have affected me the most (in my opinion).
Right now, I’m taking MUCH less of the Depakote ER than ever before. Oh, man… I feeling ~so~ much better. This was not an easy task. The dramatic feelings I have are being controlled by the Depakote ER., This is the reason for my feeling to not get completely off. Ugh…
Okay… the dosage of Lamictal I have been taking for years has been okay. But I HAVE taken a higher dosage of it and it has has caused me to have REAL problems of uncontrollable twitching of my eye bulbs. WOAH!
This is the day when that happened…
SO… what is next? Well… I need to contact my Neurologist again soon and see what we can do with all these medications.